# SDR AALA2009040300706

- Difficulty date: April 3, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 58,841 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERWING AFT POSITION EMERGENCY LIGHT AT SEAT 18A INOPERATIVE.  REPLACED LAMP AT OVERWING AFT POSITION FOR EMERGENCY LIGHT.
